“Mina Bigdeli”

Tel:  (+98-21) 2310 ext. 2175
Fax:  (+98-21) 22290648
Email: 

IPM Positions

Post-Doctoral Research Fellow, School of Mathematics
(2017 - 2020
( from September 23, 2017 till September 21, 2020))

Related Papers

1. M. Bigdeli
Edge ideals with almost maximal finite index and their powers
J. Algebraic Combin. (2021), DOI: 10.1007/s10801-021-01032-y  [abstract]
2. M. Bigdeli (Joint with A. A. Yazdan Pour)
Multigraded minimal free resolutions of simplicial subclutters
J. Combin. Theory Ser. A (2021), DOI: 10.1016/j.jcta.2020.105339  [abstract]
3. M. Bigdeli (Joint with S. Faridi)
Chordality, d-collapsibility, and componentwise linear ideals
J. Combin. Theory Ser. A 172 (2020), DOI: 10.1016/j.jcta.2019.105204  [abstract]
4. M. Bigdeli (Joint with A. A. Yazdan Pour and R. Zaare-Nahandi)
Decomposable clutters and a generalization of Simon's conjecture
J. Algebra 531 (2019), 102-124  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right